# SDR AALA20100713TUL05

- Difficulty date: July 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED LOCATION IS THE RIGHT ALT STATIC PORT.  INSTALLED PERMANENT FLUSH REPAIR DOUBLER AT RIGHT STATIC PORT PER SRM 53-04 12C AND EA MD80-53-011714.
